# SDR FDEA200904221381

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB73941
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INB FLAP SUPPORT STRUCTURE FOUND FITTING P/N ANB7394-501 WITH CRACK AND FOUR ATTACHMENT HOLES (FOR ANB7118-501 FITTING ) WITH CORROSION ON BORES AND ON LUG FACES.  REPAIRED AREA IAW EA NR 8-5340-128563.
